# SDR SWIA202156753

- Difficulty date: January 27, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT CANNISTER 1-3 AFT ATTACH BRACKET IS CRACKED AT BOTTOM OF WELD.   (C-CHECK) RO 3/8/2021    REPAIRED L/H SLAT CANNISTER 1-3 AFT ATTACH BRACKET,  COMPLIED WITH ALL STEPS BOMBARDIER GENERIC REO 670-57-42-577 REV -- DATE 2016-12-02 AND COMPLIED WITH TASK CARD 51-900-1002-SKY (SEE CONTINUATION FOR DETAILS)
